# SDR UPS98527245

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Beam
- Part number: 113N23631
- Condition: Broken
- Location: Rt Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A ON WALKAROUND, FOUND RT I/B AFT FLAP JAMMED AND RT I/B BELLCRANK SPROCKET BEAM ASSY BROKEN.  FOUND LEFT I/B FLAP BELLCRANK SPROCKET BEAM ASSY BROKEN.  REMOVED AND REPLACED LEFT I/B BELLCRANK BEAM ASSY PER M/M 27-51-13, (P/N 113N2363-1) FLAP SYS NEED OPS CHECK.
